MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. IMPRA EPTFE CARDIOVASCULAR PATCH

BARD PERIPHERAL VASCULAR, INC. IMPRA EPTFE CARDIOVASCULAR PATCH
Model Number 100P15006
Medical Device Problem Codes Nonstandard Device (1420); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No medical records and no medical images were provided to the manufacturer.The lot number for the device was provided.The device history records are currently under review.The return of the device is pending.The investigation is currently under way.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that foreign material was allegedly discovered on the cardiovascular patch upon opening the package.There was no patient contact.
 
Additional Manufacturer Narrative
Manufacturing review: the lot number was provided and the lot device history records have been reviewed.The lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one cardiovascular patch was returned for evaluation.The device was returned in the inner packaging tray, however the device was opened.Creases and indentations were identified along the length of the returned device.Based on the returned device, the investigation can be confirmed for the identified creases and indentations (nonstandard device or device component).The investigation is inconclusive for the alleged foreign material; the device was returned open and no foreign material was present.The user could have identified the marks in the device as foreign material.Based upon the available information, the definitive root cause is unknown.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.
 
Event or Problem Description

Brand Name
IMPRA EPTFE CARDIOVASCULAR PATCH
Common Device Name
CARDIOVASCULAR PATCH
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key7268634
Report Number2020394-2018-00095
Device Sequence Number1994493
Product Code DXZ
UDI-Device Identifier00801741041457
UDI-Public(01)00801741041457
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K905073
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/02/2021
Device Model Number100P15006
Device Catalogue Number100P15006
Device Lot NumberVTAQ0109
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2018
Initial Date Received by Manufacturer 01/19/2018
Supplement Date Received by Manufacturer05/21/2018
Initial Report FDA Received Date02/13/2018
Supplement Report FDA Received Date06/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1